# SDR CALA2013092391343

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 71,269 hours, 10,093 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Part serial: 9706033
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PACK MODE RT SMOKE & ELECTRIC SMELL IN CABIN.  FOUND DURING TROUBLE SHOOTING ACM PACK RT AT FAULT.  THIS CAUSED SMOKE IN CABIN. AFTER ACM PACK RT REPLACED RUN ALL PACKS 1.0 HR.  NO SMOKE OR ELECTRIC SMELL IN CABIN NOTED.  SYSTEM OK FOR SERVICE.
